# SDR SWIA200718567

- Difficulty date: July 31, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 12,452 hours, 10,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY EXIT SIGN ON LEFT SIDE EMERGENCY EXIT ROW DOES NOT ILLUMINATE, FLIGHT NR 6156.  CLEANED CONTACTS ON FLOOR LEVEL STRIP.  OPS CHECK GOOD.
